When is a flare a flare?

Hi ive just been diagnosed with churg strauss and an on prednisilone 5 mg tapered down from 10mg. They said to contact specialist nurse if flare up. That was tues. Over this month my hip joints are becoming more and more tender and since weds, typically, are sore all the time . I have worked full time this week and had a 12 hr shift sat on my feet but i dont usually fel this bad. Feel a bit neurotic and hypochondriac since all this cs stuff started. How bad do youneed to be to increaee steroids? Sorry if obviuos question, new to all this and made to feel a bit of a nuisance at the gp, althou my consultant said the gp needs reducating in vasculitis which makes me feel slightly better about it

Last edited by

9 Replies

oldestnewest
  • Hi mummyjd,

    Are you on anything else for your CSS apart from prednisolone?

  • No.its only been 3months i to it, theyve been monitoring me for about 3 years till now

  • Please don't feel like you are being neurotic or a hypochondriac. It's slightly unusual for CSS to be managed using only low dose prednisolone and no other immunosupressant. If you feel unwell or that you are flaring then you probably are. I would definitely get in touch with the specialist nurse.

    I know you said your Consultant thought your GP needed educating in Vasculitis but how much experience does your Consultant have?

  • Its dr jayne at addenbrookes i hear hes pretty good i feel in safe hands unless anyone has had other experience?

    What do they tend to give with the pred?

  • He is excellent mummyjd. I would definitely give Stella a phone about your symptoms though.

  • Thanks popped in to see her today and she said see how it goes and keep her posted. Thanks for replying. Its all a bit scarybut i dint want to ov er react and get more stressed about it all. Im a active working mum and cant afford to slow down too much

  • Im hoping they decide its all just coincidence and not css at all. Other people seem to fight for this diagnosis where as i just fell i to it

  • Get your bone density checked, Pred can cause necrosis. I had to have new hips caused by pred for two years.

    Just a stab in the dark, but it's better to be sure, while something can be done.

    Tony

  • In just 2 years?was that high dose? This is all a bit terrifying but thanks for tellingme. I dont feel like ive been told much at all

You may also like...